Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Products of infinite-dimensional spaces


Author: Dale M. Rohm
Journal: Proc. Amer. Math. Soc. 108 (1990), 1019-1023
MSC: Primary 54F45; Secondary 54B10, 57N20
MathSciNet review: 946625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Observations concerning the product of R. Pol's weakly infinite-dimensional uncountable-dimensional compactum with various spaces are made. A proof showing that the product of a $ C$-space and a compact $ C$-space is again a $ C$-space is given. Related questions, motivated by this result, are asked.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54B10, 57N20

Retrieve articles in all journals with MSC: 54F45, 54B10, 57N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0946625-X
PII: S 0002-9939(1990)0946625-X
Keywords: Property $ C$, weakly infinite-dimensional spaces, countable-dimensional spaces, product spaces
Article copyright: © Copyright 1990 American Mathematical Society